# SDR FDEA201307141556

- Difficulty date: July 14, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator
- Component part number: 183N20033G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR L/E, STA 102.5, CRACKED.    REPAIRED RT ELEV L/E IAW SRM 51-70-04, PARA 4E.  MAJOR REPAIR.
